Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Wart on the lower lip, pus formation. Need medication

Out of nowhere i would get a pimplely small wart sort of looking thing in my lower lip and i accidentally bit it a good couple times and since it's grown larger. Two days ago i accidentally bit it again and i started to squeeze it and a yellow slimy substance came out, not like puss it looked more transparent and slimy. It's a little bit smaller no but it's still there. What is this on my lip and are there any medication i can take to take this off?? Please and thanks doctor.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to healthcare magic.
You seem to be having a condition called mucocele. It occurs due to trauma or obstruction of minor salivary gland duct causing accumulation of mucus. It is better to show a dermatologist. Surgical treatments like excision, marsupialisation, Cryosurgery and electrocautery works well.
Hope this helped.
take care.
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor